Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Has anyone noticed this effect from their meds

Posted by incessant void on September 11, 2004, at 7:12:47

In reply to Re: Has anyone noticed this effect from their meds? 4WD, posted by saw on September 9, 2004, at 1:21:18

> I have b1tched and moaned about the yawning thing. Full on yawns that literally take my breath away and leave me with constant watery eyes (not good for mascara) and then plenty PLENTY of the incomplete yawns you describe.
>
> Sabrina

Glad to know I am not going insane... I seriously yawn every few minutes. It's really embarassing and I feel bad when I am talking to people because I am costantly yawning and they must think I am just so rude I can't even pretend to be interested in what they're saying! plus yawning makes me feel so tired and drained. It's just like you described -- takes your breath away, watery eyes... uggh i hate it :(

i read only somewhere prozac causes this, which i am on right now. does anyone know if wellbutrin does?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:incessant void thread:387488
URL: http://www.dr-bob.org/babble/20040909/msgs/389564.html